Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Boundary behavior of the fast diffusion equation


Author: Y. C. Kwong
Journal: Trans. Amer. Math. Soc. 322 (1990), 263-283
MSC: Primary 35K55; Secondary 35B99
MathSciNet review: 1008697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The fast diffusion equation $ \Delta {\upsilon ^m} = {\upsilon _t}$, $ 0 < m < 1$, is a degenerate nonlinear parabolic equation of which the existence of a unique continuous weak solution has been established. In this paper we are going to obtain a Lipschitz growth rate of the solution at the boundary of $ \Omega $ and estimate that in terms of the various data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K55, 35B99

Retrieve articles in all journals with MSC: 35K55, 35B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-1008697-0
Article copyright: © Copyright 1990 American Mathematical Society